On the Theory of Inconsistent Formal Systems

Recife,Universidade Federal De Pernambuco, Instituto De Matemática (1972)
Abstract This article has no associated abstract. (fix it)
Keywords Logic, Symbolic and mathematical
Categories (categorize this paper)
Call number QA9.N863 no. 41
DOI 10.1305/ndjfl/1093891487
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Zoran Majkic (2008). Autoreferential Semantics for Many-Valued Modal Logics. Journal of Applied Non-Classical Logics 18 (1):79-125.
Ben Martin (2014). Dialetheism and the Impossibility of the World. Australasian Journal of Philosophy 93 (1):61-75.

View all 20 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

5 ( #377,299 of 1,726,994 )

Recent downloads (6 months)

1 ( #369,858 of 1,726,994 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.